Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

MP

hi ladies i have a Q can yazmine stop ur MP? i will be out of town for a few mo's and and unable to to care for myself i am disabled i want to know if yazmin would stop my MP? IF NOT WHAT WILL AND when should i start taken them begin that i have already had my some timming MP already for feb. why i say sometimming is because it show up when it wants to i had my tubs tided(cliped tied and burned,,, but for the last fw yrs my MP come when ever it feel like it i am 43 young

Answer Question
 
Anonymous

Asked by Anonymous at 12:13 AM on Mar. 3, 2011 in Health

Answers (2)
  • No, yasmin will not stop your period. I recommend contacting your healthcare provider. Things like the patch and the shot advertise light or no periods, but it's not a guarantee. Good luck to you, I hope you can work something out.
    FluffyMamaBunny

    Answer by FluffyMamaBunny at 12:22 AM on Mar. 3, 2011

  • No- I have taken yasmin. My period was lighter but it didn't stop. There is a bc pil out there where you only have your period every three months. I would call your gyn and see what they can do
    carolinagirl075

    Answer by carolinagirl075 at 2:59 PM on Mar. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Anyone ever pulled their arm pit?

Next question overall (Beauty & Style)
Owie!!! adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN